# SDR FDEA201112285449

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 64,409 hours, 14,710 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RETRACTED GEAR AND FLAPS.  WHEN FLAPS CAME UP GOT GEAR HORN. GEAR SHOWED UP AND SAFE.  SLATS  EXTENDED, FLAPS UP.  RECYCLED GEAR AND FLAPS AND GOT SAME RESULT.  R & R PSEU IAW MM 31-71-01-2-0 AND OPS CHECKED NORMAL.
